# SDR EIA2001074

- Difficulty date: February 28, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND FS 370 AND FS 427 L29R TO L30R, TWO AREAS OF PITTING CORROSION ON SKIN.  BOTH AREAS BLENDED AND OUT LIMITS WITH VISIBLE PITTING CORROSION STILL PRESENT.  REPAIRED SKIN PER ECRA 933-53-105-2.  (M)
